<  Back to the Polytechnique Montréal portal

A new uncertainty measure for belief networks with applications to optimal evidential inferencing

Jiming Liu, David A. Maluf and Michel C. Desmarais

Article (2001)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/34932/
Journal Title: IEEE Transactions on Software Engineering (vol. 13, no. 3)
Publisher: IEEE
DOI: 10.1109/69.929899
Official URL: https://doi.org/10.1109/69.929899
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:27
Cite in APA 7: Liu, J., Maluf, D. A., & Desmarais, M. C. (2001). A new uncertainty measure for belief networks with applications to optimal evidential inferencing. IEEE Transactions on Software Engineering, 13(3), 416-425. https://doi.org/10.1109/69.929899

Statistics

Dimensions

Repository Staff Only

View Item View Item